# SDR SWAA2015120246648

- Difficulty date: October 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED, AT BS 907, LBL 2.5.  R & R SUPPORT IAW SRM.
